On weak type inequalities for rare maximal functions
Colloquium Mathematicum, Tome 83 (2000) no. 2, pp. 173-182
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The properties of rare maximal functions (i.e. Hardy-Littlewood maximal functions associated with sparse families of intervals) are investigated. A simple criterion allows one to decide if a given rare maximal function satisfies a converse weak type inequality. The summability properties of rare maximal functions are also considered.
@article{10_4064_cm_83_2_173_182,
author = {K. Hare and A. Stokolos},
title = {On weak type inequalities for rare maximal functions},
journal = {Colloquium Mathematicum},
pages = {173--182},
year = {2000},
volume = {83},
number = {2},
doi = {10.4064/cm-83-2-173-182},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-83-2-173-182/}
}
TY - JOUR AU - K. Hare AU - A. Stokolos TI - On weak type inequalities for rare maximal functions JO - Colloquium Mathematicum PY - 2000 SP - 173 EP - 182 VL - 83 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-83-2-173-182/ DO - 10.4064/cm-83-2-173-182 LA - en ID - 10_4064_cm_83_2_173_182 ER -
K. Hare; A. Stokolos. On weak type inequalities for rare maximal functions. Colloquium Mathematicum, Tome 83 (2000) no. 2, pp. 173-182. doi: 10.4064/cm-83-2-173-182
Cité par Sources :